Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 17, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 1, 2009, 3:31 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2009, 3:31 PM CST (21:31 UTC)
- Expired
- Mar 2, 2009, 11:27 AM CST
- In force
- 20 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
028 WHUS74 KMOB 012131 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 PM CST SUN MAR 1 2009 ...A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM 20 TO 60 NM OUT... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY AND GULF WATERS OUT 20 NM. .SYNOPSIS...STRONG OFFSHORE FLOW WILL CONTINUE TO SHIFT OFFSHORE AS THE TIGHTEST PRESSURE GRADIENT SHIFTS OFFSHORE. REASON IS THE DRIVING UPPER DYNAMICS CONTINUING TO SHIFT EAST OVER THE SOUTHEASTERN STATES. GMZ630-650-655-020545- /O.CAN.KMOB.GL.W.0001.000000T0000Z-090302T0600Z/ /O.NEW.KMOB.SC.Y.0017.090301T2131Z-090302T1300Z/ /O.CAN.KMOB.LO.Y.0001.000000T0000Z-090302T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 331 PM CST SUN MAR 1 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CST MONDAY... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WINDS OVER MOBILE BAY AND NEAR SHORE AREAS HAVE SETTLED BELOW GALE LEVELS...RANGING FROM 20 TO 25 KNOTS DURING THE LATE AFTERNOON. THESE WINDS WILL CONTINUE TO SLOWLY SETTLE THROUGH THE OVERNIGHT HOURS...DROPPING BELOW 20 KNOTS BY SUNRISE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-020545- /O.EXT.KMOB.GL.W.0001.000000T0000Z-090302T0200Z/ /O.NEW.KMOB.SC.Y.0017.090302T0200Z-090302T1300Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 PM CST SUN MAR 1 2009 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM CST MONDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. STRONG OFFSHORE WINDS OF 25 TO 30 KNOTS WITH GUSTS TO OVER 35 KNOTS OVER GULF WATERS 20 TO 60 NM OUT WILL CONTINUE TO SETTLE THROUGH THE OVERNIGHT HOURS. WINDS ARE EXPECTED TO FALL BELOW GALE LEVELS BY MID EVENING AND BELOW 20 KNOTS...SMALL CRAFT ADVISORY LEVELS BY SUNRISE MONDAY. SEAS UP TO 10 FEET WILL GRADUALLY SETTLE THROUGH THE NIGHT...RANGING FROM 3 FEET NEAR SHORE TO AROUND 6 FEET 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
838 WHUS74 KMOB 020221 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 821 PM CST SUN MAR 1 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE GULF COASTAL WATERS OUT TO 60 NM THROUGH MONDAY MORNING... .SYNOPSIS...STRONG NORTHWEST WINDS WILL GRADUALLY DECREASE THROUGH TONIGHT AS HIGH PRESSURE BUILDS ACROSS THE CENTRAL GULF COAST. GMZ670-675-021030- /O.EXP.KMOB.GL.W.0001.000000T0000Z-090302T0200Z/ /O.CON.KMOB.SC.Y.0017.000000T0000Z-090302T1300Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 821 PM CST SUN MAR 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST MONDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST MONDAY. STRONG NORTHWEST WINDS OF 25 TO 30 KNOTS ACROSS THE GULF COASTAL WATERS WILL CONTINUE TO DECREASE THROUGH THE OVERNIGHT HOURS. SEAS OF 7 TO 10 FEET WILL SUBSIDE TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-650-655-021030- /O.CON.KMOB.SC.Y.0017.000000T0000Z-090302T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 821 PM CST SUN MAR 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST MONDAY. NORTHWEST WINDS OF 20 TO 25 KNOTS WILL GRADUALLY DECREASE TO AROUND 20 KNOTS ACROSS MOBILE BAY AND THE NEAR SHORE WATERS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
618 WHUS74 KMOB 020943 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 343 AM CST MON MAR 2 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE GULF COASTAL WATERS OUT TO 60 NM THROUGH 1 PM CST... .SYNOPSIS...STRONG NORTHWEST WINDS WILL CONTINUE TO DECREASE THROUGH MONDAY AS HIGH PRESSURE BUILDS. THE HIGH WILL MOVE EAST INTO THE MID ATLANTIC DURING THE MIDDLE OF THE WEEK...ALLOWING A SOUTHERLY FLOW TO RETURN INTO FRIDAY. GMZ630-650-655-670-675-021745- /O.EXT.KMOB.SC.Y.0017.000000T0000Z-090302T1900Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 343 AM CST MON MAR 2 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. NORTH WINDS OF 20 TO 25 KNOTS AND GUSTY EARLY WILL DECREASE TO 15 TO 20 KNOTS LATE IN THE MORNING. WIND GUSTS TO NEAR 30 KNOTS CAN BE EXPECTED THROUGH MID MORNING...ESPECIALLY NEAR THE MOUTH OF MOBILE...ESCAMBIA AND CHOCTAWHATCHEE BAYS AND WELL OFFSHORE NEAR 60 NAUTICAL MILES. SEAS WILL RANGE FROM ABOUT 4 FEET AT 20 NM TO 7 FEET AT 60 EARLY THIS MORNING...BUT WILL SUBSIDE TO A GENERAL 2 TO 4 FEET LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
765 WHUS74 KMOB 021527 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 927 AM CST MON MAR 2 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE GULF COASTAL WATERS OUT TO 60 NM THROUGH 1 PM CST... .SYNOPSIS...STRONG NORTHWEST WINDS WILL CONTINUE TO DECREASE INTO TONIGHT AS HIGH PRESSURE SHIFTS EAST OVER THE EASTERN STATES. THE HIGH WILL MOVE OVER THE MID ATLANTIC DURING THE MIDDLE OF THE WEEK...ALLOWING A SOUTHERLY FLOW TO RETURN INTO FRIDAY. GMZ630-650-655-670-675-021900- /O.CON.KMOB.SC.Y.0017.000000T0000Z-090302T1900Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 927 AM CST MON MAR 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. NORTH WINDS OF 20 TO 25 KNOTS AND GUSTY EARLY WILL DECREASE TO 15 TO 20 KNOTS INTO THE AFTERNOON HOURS. SEAS RANGING FROM ABOUT 4 FEET AT 20 NM TO 7 FEET AT 60 NM THIS MORNING WILL SUBSIDE TO A GENERAL 2 TO 4 FEET LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
370 WHUS74 KMOB 021727 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1127 AM CST MON MAR 2 2009 ...THE SMALL CRAFT ADVISORY FOR ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS HAS BEEN CANCELLED... .AS HIGH PRESSURE OVER THE MISSISSIPPI RIVER CONTINUES TO SHIFT EAST...STRONG OFFSHORE FLOW EARLY THIS MORNING WILL CONTINUE TO EASE THROUGH THE DAY. GMZ630-650-655-670-675-021830- /O.CAN.KMOB.SC.Y.0017.000000T0000Z-090302T1900Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1127 AM CST MON MAR 2 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. AS HIGH PRESSURE OVER THE MISSISSIPPI RIVER CONTINUES TO SHIFT EAST...STRONG OFFSHORE FLOW EARLY THIS MORNING WILL CONTINUE TO EASE THROUGH THE DAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 2:10 PM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 1, 2:10 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
210 PM CST SUN MAR 1 2009
.UPDATE...UPPER LOW OVER THE SOUTHEASTERN CONUS CONTINUES TO PUSH
EAST...WITH ONLY CLOUDINESS LEFT OVER THE FA OVER THE EASTERN-MOST
ZONES. THIS WILL BE GONE SHORTLY. PRECIP HAS ALREADY MOVED EAST OF
THE FA.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES: COASTAL
ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND
ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...GALE WARNING UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 1, 4:41 AM CST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 441 AM CST SUN MAR 1 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-021045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 441 AM CST SUN MAR 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG NORTHWEST WINDS WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE CAN BE EXPECTED SUNDAY ACROSS THE ALABAMA AND FLORIDA PANHANDLE COASTAL WATERS...CREATING VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SUNDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SURFACE HIGH WILL BE IN CONTROL ACROSS THE REGION WITH A RETURN TO DRY WEATHER THROUGH FRIDAY AS THE SURFACE RIDGE SHIFTS EAST FROM THE LOWER MISS TO THE NORTHEAST GULF. .SPOTTER INFORMATION STATEMENT...ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 1, 3:06 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 306 PM CST SUN MAR 1 2009 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-012315- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 306 PM CST SUN MAR 1 2009 ...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. A COLD AIRMASS HAS MOVED OVER THE AREA. WHEN COMBINED WITH CLEARING SKIES AND WINDS DECREASING TONIGHT...OVERNIGHT TEMPERATURES WILL DROP BELOW FREEZING THE NEXT TWO NIGHTS. LOWS TONIGHT ARE EXPECTED TO DROP INTO THE MID 20S ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR...TO AROUND FREEZING INLAND FROM THE IMMEDIATE GULF COAST. AS WINDS SETTLE EVEN MORE MONDAY NIGHT...BECOMING CALM OVER MOST AREAS...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 20S ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR...TO THE UPPER 20S INLAND FROM THE IMMEDIATE GULF COAST. TEMPERATURES ARE NOT EXPECTED TO REMAIN BELOW 26 DEGREES FOR MORE THAN 5 HOURS MONDAY NIGHT...SO A HARD FREEZE WATCH OR WARNING IS NOT EXPECTED TO BE ISSUED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 9:52 PM CST | Gale Warning | MOB | 22 hr | |
| Mar 1, 6:31 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 32 hr |
| Mar 1, 7:45 AM CST | Low Water Advisory | MOB | 8 hr | |
| Mar 1, 8:49 AM CST | Winter Weather Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more | 5 hr |
| Mar 1, 6:31 AM CST | Fire Weather Watch | MOB | 8 hr | |
| Mar 1, 2:35 PM CST | Fire Weather Watch | MOB | 62 hr | |
| Mar 1, 2:35 PM CST | Red Flag Warning | MOB | 27 hr |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.